# SDR FDEA200901290354

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON DIAMETER 0.460 INCH HOLES AT MAIN CARGO DOOR LOWER JAMB NR 2 SUPPORT FITTING AT HOLE B.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
